Hey there! Sign in to join this conversationNew here? Join for free
Turn on thread page Beta

Problems switching from Microgynon 30 to Levest watch

    • #1
    • Thread Starter
    #1

    I've been on Microgynon 30 for almost 5 years with only very minor problems at the beginning but when I went to get a check up before I could get a new prescription the doctor told me she was giving me Levest instead but it was the same as my previous pill.

    I started taking it on Saturday evening and I was fine that night, but last night I woke up feeling sick and very hot, it was definitely a hormonal kind of sickness so I knew it was the new pill that was causing it.

    It was bad enough for me to not want to carry on taking it even if it is just a case of getting used to it, but I don't see why this is happening if it apparently has the same active ingredients in the same doses than Microgynon? I think the NHS might have halted its use of Microgynon altogether but I don't want to go an another pill, would it be worth me trying to find it if I can get it from elsewhere?
    • Political Ambassador
    Offline

    16
    ReputationRep:
    Political Ambassador
    If I were you I would go to the GP,

    This isn't really the best place to get advice on mediation
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 18, 2016
Poll
“Yanny” or “Laurel”

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.